American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Vladimir Müller. On joint numerical radius. Proc. Amer. Math. Soc. 142 (2014) 1371-1380.
Abstract, references, and article information   
View Article: PDF

[2] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information   
View Article: PDF

[3] Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí. Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_1(\mu)}$. Proc. Amer. Math. Soc. 142 (2014) 1229-1235.
Abstract, references, and article information   
View Article: PDF

[4] Miguel Martín. Positive and negative results on the numerical index of Banach spaces and duality. Proc. Amer. Math. Soc. 137 (2009) 3067-3075. MR 2506465.
Abstract, references, and article information   
View Article: PDF

[5] Gerd Herzog and Christoph Schmoeger. An example on ordered Banach algebras. Proc. Amer. Math. Soc. 135 (2007) 3949-3954. MR 2341945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hwa-Long Gau and Pei Yuan Wu. Anderson's theorem for compact operators. Proc. Amer. Math. Soc. 134 (2006) 3159-3162. MR 2231898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elmouloudi Ed-Dari and Mohamed Amine Khamsi. The numerical index of the $L_{p}$ space. Proc. Amer. Math. Soc. 134 (2006) 2019-2025. MR 2215771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jinchuan Hou and Qinghui Di. Maps preserving numerical ranges of operator products. Proc. Amer. Math. Soc. 134 (2006) 1435-1446. MR 2199190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Barraa. Essential numerical range of elementary operators. Proc. Amer. Math. Soc. 133 (2005) 1723-1726. MR 2120257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohamed Chraibi Kaadoud. Domaine numérique du produit et de la bimultiplication $M_{2,A,B}$. Proc. Amer. Math. Soc. 132 (2004) 2421-2428. MR 2052420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mubariz T. Karaev. The numerical range of a nilpotent operator on a Hilbert space. Proc. Amer. Math. Soc. 132 (2004) 2321-2326. MR 2052408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhaofang Bai and Jinchuan Hou. Numerical radius distance-preserving maps on $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 132 (2004) 1453-1461. MR 2053353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chi-Kwong Li, Edward Poon and Hans Schneider. Induced norms, states, and numerical ranges. Proc. Amer. Math. Soc. 132 (2004) 1501-1506. MR 2053358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miguel Martín. Banach spaces having the Radon-Nikodym property and numerical index 1. Proc. Amer. Math. Soc. 131 (2003) 3407-3410. MR 1990629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rajna Rajic. On the algebra range of an operator on a Hilbert $C^*$-module over compact operators. Proc. Amer. Math. Soc. 131 (2003) 3043-3051. MR 1993211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Catherine Finet, Miguel Martín and Rafael Payá. Numerical index and renorming. Proc. Amer. Math. Soc. 131 (2003) 871-877. MR 1937425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Norberto Salinas and Maria Victoria Velasco. Normal essential eigenvalues in the boundary of the numerical range. Proc. Amer. Math. Soc. 129 (2001) 505-513. MR 1800238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C.-S. Lin. The unilateral shift and a norm equality for bounded linear operators. Proc. Amer. Math. Soc. 127 (1999) 1693-1696. MR 1487321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chi-Kwong Li and Leiba Rodman. Remarks on numerical ranges of operators in spaces with an indefinite metric. Proc. Amer. Math. Soc. 126 (1998) 973-982. MR 1443838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tin-Yau Tam. On a conjecture of Ridge. Proc. Amer. Math. Soc. 125 (1997) 3581-3592. MR 1415372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yiu Tung Poon. Generalized numerical ranges, joint positive definiteness and multiple eigenvalues. Proc. Amer. Math. Soc. 125 (1997) 1625-1634. MR 1372044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Uri Fixman, Frank Okoh and G. K. R. Rao. The existence of a maximizing vector for the numerical range of a compact operator. Proc. Amer. Math. Soc. 124 (1996) 1133-1138. MR 1307516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jor-Ting Chan. Numerical radius preserving operators on $B(H)$ . Proc. Amer. Math. Soc. 123 (1995) 1437-1439. MR 1231293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tofik Y. Kuliyev. Pathwise connectivity of the spatial numerical range . Proc. Amer. Math. Soc. 122 (1994) 1173-1174. MR 1211582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. R. Farenick and Phillip B. Morenz. $C\sp \ast$-extreme points of some compact $C\sp \ast$-convex sets . Proc. Amer. Math. Soc. 118 (1993) 765-775. MR 1139466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yoshihiro Nakamura, Kichi-Suke Saito and Kazunari Sakaba. The numerical index of nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 117 (1993) 1105-1107. MR 1118086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Uffe Haagerup and Pierre de la Harpe. The numerical radius of a nilpotent operator on a Hilbert space . Proc. Amer. Math. Soc. 115 (1992) 371-379. MR 1072339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2